# SDR SWAA011178

- Difficulty date: April 16, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 32,879 hours, 30,951 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6567172
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT WING MLG STAB SUPPORT BEAM FITTING CORRODED. R&R BEAM FITTING PER MM.
